Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

nausea, rapid heart beat, due to stress??

i m sometimes experiencing nausea, difficulty of breating, my heart beating so fast, lack of energy, my nerve twisting almost everyday..feeling scared sometimes, what could be the reason? is stress can caused this? i m vegetarian, and i experienced weight gain for about 5-6kg in the past 6 mths..ermm i m 24 years old What is Panick attacks?is it serious? is killing? i can feel suddenly my heart like burning..and difficulty in breathing? is this the symptomp? Thanks all for your answers... Additional info, I only feel all that symptomps when i feel scared/too worried...
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  630
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Maybe a panic attack??? Get to your doctor a.s.a.p. to find out for certain what is going on...please! You don't need to suffer and worry...get checked out physically first and don't forget to tell the doctor about all the medications you take, both prescription and over-the-counter. Take care of yourself.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor